# SDR DALA2022050603162

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N933AT
- Make and model: Boeing 717-200
- Aircraft serial: 55071
- Aircraft time: 49,977 hours, 35,195 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED UPPER SKIN PANEL TRAILING EDGE STA XRS 111.500 AT LH WING (LW). SUMMARY OF NRC 00030: CRACKED UPPER SKIN PANEL TRAILING EDGE STA XRS 111.500 AT LH WING WAS REPAIRED PER. PRI 599039-14 REV. 0 AND ER/A 599039-14, REV. ORIGINAL, SECTION I: PERMANENT REPAIR. ASSOCIATED ER/A 14-559039 ADDED FOR AC 9566. (LP #2224039)
